# SDR EIA2000242

- Difficulty date: September 3, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Part number: 65B0441714
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-CHECK, FOUND L2 DOOR FORWARD FRAME NR 1 STOP FITTING CRACKED.  STOP FITTING REPLACED PER SRM 51-10-01.  DOOR RIG AND OPERATION CHECK PER MM 52-11-01.  (M)
